Continued fractions with sequences of partial quotients over the field of Laurent series

Tom 136 / 2009

Xue Hai Hu, Jun Wu Acta Arithmetica 136 (2009), 201-211 MSC: 11K55, 11K16, 28A80. DOI: 10.4064/aa136-3-1

Autorzy

  • Xue Hai HuDepartment of Mathematics
    Huazhong Agricultural University
    Wuhan, Hubei, 430070, P.R. China
    e-mail
  • Jun WuDepartment of Mathematics
    Huazhong University of Science and Technology
    Wuhan, Hubei, 430074, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek